Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Dec 18th, 2010, 17:58 PM   1
Tinkabell1
Mum (Mom)
Active BnB Member
 
 
Join Date: Dec 2010
Location: Gloucester, UK
Posts: 375

Depo injection, need advice help!


I came off the injection in April 2009, and after long time of waiting my cycle finally came back about a year or soo later. Too start off i had 3-4 of normal 28 day cycle now my cicle is all over the place it could be 1-2 weeks early then it could be late, is this normal?????
Me and my partner are thinking of having a baby next year and im worried something is wrong and we wont be able to have a baby for a while due to this. Please help.

Thanks



Status: Offline
 
Old Dec 18th, 2010, 23:00 PM   2
littlemonster
Pregnant (Expecting)
Active BnB Member
 
Join Date: Nov 2010
Posts: 293
If you're worried I would go see your doctor because you could have something possibly going on and they should run some tests to check.



 
Status: Offline
 
Old Dec 19th, 2010, 05:37 AM   3
Tinkabell1
Mum (Mom)
Active BnB Member
 
 
Join Date: Dec 2010
Location: Gloucester, UK
Posts: 375
yer i know, but dont want to waste their time. I thought il ask on here first as somrbody else maybe going through the same and if not them if still over the place in the next few months then il go to see the doctors.



Status: Offline
 
Old Dec 19th, 2010, 08:45 AM   4
qwk
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: Jul 2010
Posts: 1,839
meh, i wouldn't worry about wasting the doctor's time, you are definitely important enough!!

i did two depo shots back in 2007, but i went back on the pill right afterward; so my fake-pill-period came back immediately. i remember reading tons, and tons, and tons of anecdotes of people whose periods did not come back normally after depo shots for up to two years or so... it could be related to the depo...

that being said, i would ask my doctor, just in case it is something else, so it can be addressed sooner!



 
Status: Offline
 
Old Dec 19th, 2010, 10:40 AM   5
Tinkabell1
Mum (Mom)
Active BnB Member
 
 
Join Date: Dec 2010
Location: Gloucester, UK
Posts: 375
thanks for the reply thats made me a little happier now. I think your right it is all related to the depo, its just annoying that at the start is fine and now its all over the place.



Status: Offline
 
Old Dec 19th, 2010, 14:07 PM   6
odd_socks
Waiting To Try (WTT)
BnB Elite
 
Join Date: Jun 2010
Posts: 10,611
i had alot of problems whilst on the injection and afterwards, i think its normal but as said above if ur really worried just see ur nurse or doctor



 
Status: Offline
 
Old Dec 19th, 2010, 15:59 PM   7
mrsp14
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: Mar 2010
Location: Carterton, Oxfordshire
Posts: 1,830
I was on the depo for about 4 years before hubby and I decided to ttc. It took 2 and a half years to get pregnant for us, when i asked the doctor he said it can take up to 18 months for the depo to work its way out of the system, and then obviously it takes a while to concieve unless your lucky! I wish i'd known before I had the depo, but at 18 the idea of contraception and no periods was too good to resist!!!



 
Status: Offline
 
Old Dec 19th, 2010, 16:19 PM   8
bathbabe
Mum (Mom)
BnB Addict
 
 
Join Date: Sep 2009
Location: South West UK
Posts: 7,146
id see your dr hun. Its probs nothing but better safe than sorry. My periods were all over the place. Took 3months for them to come back 3months to regulate then i fell pregnant the next month. But the first time i was on it and came off it took over a year for my period to arrive then they were all over the place for almost a year, that was a nightmare! X



 
Status: Offline
 
Old Dec 19th, 2010, 21:03 PM   9
midnightrose8
Trying to conceive (TTC)
Active BnB Member
 
Join Date: Nov 2010
Posts: 95
I'd check and see if your ovulating. If your not in your wacky cycles then I would go see a doctor. If you are you should see if your luteal phase is long enough after your O. That way you have more info to give your doctor when you go see him.



Status: Offline
 
Old Dec 20th, 2010, 07:22 AM   10
Tinkabell1
Mum (Mom)
Active BnB Member
 
 
Join Date: Dec 2010
Location: Gloucester, UK
Posts: 375
Thanks for the replies, i think il give it a few more months and see what happens as bathbabe said it may take a year or so to come back to normal as i think i have only had about 8-9 periods so far and if not back then defo go to the doctors.
Thanks again everyone xx



Status: Offline
 
Reply



Bookmarks

Tags
advice , depo , injection

Thread Tools Search this Thread
Search this Thread:

Advanced Search



SEO by vBSEO